PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 29(43), pp. 289--291 (1981)
A NOTE ON SETS OF CONSTANT WIDTH
Sinisa Vre\'cicaMatematicki fakultet, Beograd, Yugoslavia
Abstract: We prove here that each convex set in Euclidean space can be extended to a set of constant width having the same diameter and being contained in same Jung's ball. We also prove a characterization of the sets of constant width, which gives the answer to a problem of F. A. Valentine.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts